# SDR RAIA201804130001

- Difficulty date: April 13, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 33,031 hours, 300,400 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521490405
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT ALONG WITH LANDING GEAR LEVER DISAGREE. REMOVED AND REPLACED NOSE LANDING GEAR UPLOCK PROX SWITCH AND HARNESS. OPS CHECK GOOD.
